# SDR CA990308031

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Passenger Door
- Part time: 6,295 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THROUGH 4,000 FEET, PASSENGER DOOR LATCH CAUTION MESSAGE, FOLLOWED BY PASSENGER DOOR WARNING MESSAGE. CABIN PRESSURE AT 2.3.  AIRCRAFT RETURNED.  DOOR LATCH CAM SPIGOTS ADJUSTED TO LOWER LIMIT, INNER HANDLE FRICTION TENSION ADJUSTED, AND PULL CHECK CARRIED OUT.
